Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from Groin pain, bed wetted in night and urinates a lot during day. Cause for the problem?

Husband, 33, wetted the bed last night for the first time. He urinates a lot during the day. He has been having groin pain the reaches around to his back for about a month. It is not a constant pain, it comes and goes. We dealt with infidelity in our marriage about 6 months ago and he admitted last night that he has been feeling a lot of anxiety over that. Any ideas about the problem?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your husband has bed wetting yesterday and has pain in his groin since last 6 months.

A single episode of bed wetting has no significance and can be due to anxiety or sleep apnea.

Please consult qualified Psychiatrist for counselling and to learn how to allay anxiety.

You can help him by boosting his confidence and avoiding clashes or discussion over marriage infidility that he has agreed for.

Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor